# SDR AALA20160331020

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 84,931 hours, 46,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 20850
- Condition: Discharged
- Location: Cabin
- Part time: 36,934 hours, 19,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER SIGNS ABOVE RT & LT FWD OVERWING EXITS WILL NOT STAY ON. R & R BATTERY ASSEMBLY & ACCOMPLISHED GOOD OPERATIONAL CHECK IAW AMM 33-53-00.
